# SDR CA060419005

- Difficulty date: April 18, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 182N
- Aircraft time: 4,744 hours
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Leaking
- Location: Nr 1
- Part time: 588 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKAGE FOUND BETWEEN BARREL AND HEAD.
